MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #4 LEFT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #4 LEFT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6265-5104
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Ambulation or Postural Difficulties (2544)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for revision of the primary.It was reported by the patient, that he received a notice from (b)(6) hospital regarding his left hip being defective.Patient went in and was given an x-ray which was reviewed and was told that it looked fine.After, the patient went in for blood work and his blood work showed high levels of cobalt.Two years later the patient felt a cramp and was unable to move while eating dinner with a friend.The patient went to the hospital where they took an x-ray and was told he needed to be revised as his implant was broken.Patient felt decent the first 8 weeks after his revision but after started experiencing fevers and infections, patient was given antibiotics.Patient stated he doesn't feel up to par, he feels tired.He states that his inner muscles are not recuperating as he would like them to.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation and osteolysis involving a citation stem which mated with a lfit v40 cocr head was reported.The event was confirmed through clinician review of the provided medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: review of the records provided confirmed the disassociation of the implant.Review of implant stickers could define if this was in fact a recall head lot.Obtaining the implant may provide additional insight into the mechanism of disassociation.Obtaining additional clinical and laboratory data may confirm presence of a postoperative pji.While it is unrelated to the pi "event", it appeared that a 40mm head may have been utilized with a 44mm liner at the time of revision.Device history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for lot referenced.Conclusion: the event was confirmed based on the review of the medical records provided.The reported citation stem was mated with a lfit cocr head which has been identified to be within the scope of nc capa.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
CITATION TMZF HA STEM #4 LEFT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10395745
Report Number0002249697-2020-01647
Device Sequence Number11644950
Product Code LPH
UDI-Device Identifier07613153074274
UDI-Public07613153074274
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Model Number6265-5104
Device Catalogue Number6265-5104
Device Lot Number24796201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight102